Solution to Problem E2565 [1975, 1009] - Regularizing a bipartite graph

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)219-220
Number of pages2
JournalAmerican Mathematical Monthly
Volume84
Issue number3
Publication statusPublished - 1977

Fingerprint

Bipartite Graph

Cite this

@article{3e15bc6565794052aec1df28d5548d5b,
title = "Solution to Problem E2565 [1975, 1009] - Regularizing a bipartite graph",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "1977",
language = "English",
volume = "84",
pages = "219--220",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "3",

}

Solution to Problem E2565 [1975, 1009] - Regularizing a bipartite graph. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 84, No. 3, 1977, p. 219-220.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem E2565 [1975, 1009] - Regularizing a bipartite graph

AU - Lossers, O.P.

PY - 1977

Y1 - 1977

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 84

SP - 219

EP - 220

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 3

ER -